I took my last b/c pill today!! I am very excited and am looking forward to charting my cycles and conceiving!!! YEAH!! I am however, a little nervous of how my body will react - it should be interesting! :-)
something i did was i started taking prenatal vitamins at night instead of the pill. because i was so good at taking the pill it was easy for me to switch to something else. and its nice to know that i will have all the folic acid the little one needs when he or she is conceived.
good luck and have fun!
Doesn't it feel really weird? I got AF today after stopping my last b/c pill on Saturday, and somewhere in the back of my mind, I was really happy, and also a little scared too. It just feels weird to think that I won't be starting my new pack on this Sunday, and I also lose my predictability. All I know is I hope this is my last AF for awhile. Hey, we all have to optomistic!
i got really dizzy at first but if you take them at night that should help. i've heard people say it bothers their tummies. i had extra vitamins in me, so dont freak out if your urine smells like the pill you take.
good luck, hope the vitamin doesn't bother you too much. : )
louieforlaughs.... I am extremely lucky... I am taking the pre-natal vitamin (every morning when I get up - as that is when I used to take my pills) and have absolutely no side effects!
I have started charting - taking temps... and all that stuff, so hopefully I will recognize what my body is doing! Oh and the book "Taking Charge of your Fertility" is a fantastic book to read before ttc!!
Congrats on getting off the pill and starting your TTC journey! Don't be disappointed if it doesn't happen right away ...all that stuff you read usually says it can take six months or more to conceive.
I was on the patch before ending my last pack in October. I got my period at the end of November and didn't get another one! I just thought it was my body getting used to being off birth control ...instead it was because I was pregnant!
Taking prenatal vitamins is a great way to prepare your body for pregnancy ...and if you're not having any side effects, then woot!! =D I think alot of the 'upset tummies' is a combo of starting the prenatal vitamin after finding out you're pregnant plus the onset of morning sickness!! When you do get your BFP and if you find you're getting nauseous taking your vitamin in the morning, switch to night time, like louieforlaughs mentioned. I did that with my vitamin ...hubby and I make a ritual of it. It's his job to make sure he gives me my vitamin before bed. It's also a great way to get hubby involved with the pregnancy, because sometimes they can feel so left out. ; ;
Good luck with your charting! I hope you get your BFP really soon!!!!
Avanaar - thanks! I am really nervous of being off the pill just because I don't know what is going to happen with my body.
Like everyone else, I am hoping that I get pregnant asap, but I also know that it can take a long time - which also worries me a little. But all I can do is have fun trying! Our original plan was to wait until Christmas to actually start trying, but we have decided to start asap and if nothing happens right away, then that is fine (although it would be a fantastic christmas present for our parents...) haha
Having your husband give you the pill is a fantastic way to get him into the pregnancy! I will definitely get him to try and do that when the time comes - he's not into it right now....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.